# SDR DALA2023011200258

- Difficulty date: January 12, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 66,656 hours, 8,744 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3313 DURING TAXI NWS BECOME UNRESPONSIVE. RECEIVED ECAM: WHEEL N/W STRG FAULT. AFTER RESET, ISSUE CLEARED. CORRECTIVE ACTION: PERFORMED BSCU C1 AND C2 BITE, TEST OK. NO FAULTS PER A330 AMM 32-46. (8671268)
